Couldn't find what you looking for?

TRY OUR SEARCH!

I've used the shot for about a year. I know I was due for another one Nov. 2008, but didn't get it because I wanted to prepare for another pregnancy. Since then, it's been 10 months from the last dose. Sometime I get this pain in the lower left side of my abdomen. I got the shot at first because my only child was 2 at the time and i wasn't ready for another. My hair got thinner by the temple which I've noticed after a few months of using the depo. I didn't gain any weight, but I wanted to do so. I'm 5'8" 135 and may have gained 3 lbs since the first shot. Now I'm up and down (mainly down) with my weight. Cycle is messed up. I get what it seems like 2 cycles each month or skip a month. The most concern I have is this lower abdomen pain. Sometimes it makes a sharp pain that shoots from my upper abdomen to the bikini area. What does this mean? Does anyone else get this effect? I want another baby now. My only child is making 3 and I want another.
Reply

Loading...

i was on depo from 2003 until may of 2005... it did take my body awhile to get back to somewhat normal but until this day my periods are still irregular. i was thinking the same way, will i ever be able to have kids. i got pregnant and gave birth to a full term, 8lbs 5 oz baby boy in april 2007. depo is like any other prescription, they all have side effects
Reply

Loading...

Alright, ladies, here's the thing they should've told you before they gave you the shot. (It's what they told me)
If you are on the shot for more than 6 months, you will have to wait one year after you stop taking the shot to be able to get pregnant.
You should be able to get pregnant after that, but you just have to wait a little while.
Reply

Loading...

i have used the pill, patch, and depo shot for birth control. i decided to get on the depo shot and had my first dose in november 2008. i had the second dose february 2009, and that was the last. so after that last dose i had not seen or felt any signs of a period until now, which is july. ive been spot bleeding for week now. so light that i couldnt even use a tampon. im just wondering if anyone knows how long this spotting is going to go on becuz it is annoying. it sucks that doctors do not inform us of all side effects, but ive been hearing so many different stories anyway. will it still take a year for me to get pregnant after only 2 doses and how long will i be spot bleeding?
Reply

Loading...

Hi,
Ok I am not sure where to get answers from anymore so now I am here.
I have been on Depo since February of 2009 since then I have not stopped bleeding.
My doctor gave me birth control pills to counteract the Depo, but this didnt work.
It is now August and I am gonna snap.
Any suggestions? %-)
Reply

Loading...

For the record, I started Depo in January of 2006 immediately after my son was born. I was 19 years old. I was given no warning of the risk of infertility afterward. My last shot wore off May 11 earlier this year. I decided not to get it because I saw a new doctor during the 3 months of my last shot, and she was kind enough to fill me in on the risk of infertility and the risk of losing density in my bones. She also informed me that it's routine for women to be given a bone density test after 2 years on the shot. I wasn't given this test until long after my last shot. I now have to take prescription medication to prevent osteoporosis because they found significant damage to my bones. I'm only 23 years old.



I would like to say also that I have heard stories from countless women who also were given depo provera without being warned of the risky side effects. My best friend was given one shot when she just turned 18. She never went back for another, and her period never returned. She's 22 now, and married, and unable to have children.



The most important thing I've learned from this experience is not to take any doctor at his word. I research thoroughly any prescription medication I'm offered now before taking it. I also learned that "FDA APPROVED" is just a bunch of meaningless letters, because they evidently don't know $#!@ about what they approve, and they don't take into consideration the severity of side effects that will effect a percentage of women for the rest of their lives.
Reply

Loading...

Ive been on the depo shot for 6 years with no periods....i decided to get off of it when i was ninteen in september of 06 annd 10 months later i gave birth to my baby boy....me and my husband were gonna try for another baby so i got off of the shot december of 07 and got prego in january...i love the shot i havent gained weight nor have i had any trouble with anything! I dont think its poison...i think that you have to pick the right birth control for you...trial and error.
Reply

Loading...

You have aids?
Reply

Loading...

I had one depo shot and stopped i been bleeding alot and at first it was rusty brown now its my regular color when i have a period..could this mean the shot has wore off and my body is back to normal?
Reply

Loading...

Hello. I just wanted to say to all of you who have had bad experiences that I'm sorry. However, EVERY SINGLE thing that has been posted as a complaint about this drug is available in the manufacturers warnings, the side effects, and the effects it might have on future pregnancies! YOU should know what you are putting in your body so you should do your homework and you won't be caught off guard by the side effects or the fact that you can't get pregnant right away.

Also, the fact that they use this on horses....that dose is 10 times the dose that they give you in the shot! BE REAL!

You know that Depo is going to stop ovulation so don't be surprised that it takes a long time to start having normal periods again. IT'S LISTED RIGHT IN THE DRUG INFO!!!

This complaint blog is a simple group of women who didn't do their research and now want to blame the doctor and the drug when it is you yourself who are at fault!

Be responsible.

And as for risks.....they are the same with almost every birth control option...just read the FACTS!
Reply

Loading...

for what it's worth i was on depo for 2 years back in the 90's and after going off it, i was pregnant within two months. my daughter just turned 13. so there IS HOPE.

(i'm on it again and spotting weird brown stuff at the end of my third month, that's why i'm here. this never happened to me before but i guess it's normal)
Reply

Loading...

I very much believe so. I was on the shot for 2 years in high school, got off the shot and 6 months later, became pregnant with my son. My body was still trying to get situated and there was some bleeding and he even came 2 months prematuer! But doing great! 4 months old & weighing 15 pounds! Only was 4 pounds 3 ounces when he was born
Reply

Loading...

I very much believe so. I was on the shot for 2 years in high school, got off the shot and 6 months later, became pregnant with my son. My body was still trying to get situated and there was some bleeding and he even came 2 months prematuer! But doing great! 4 months old & weighing 15 pounds! Only was 4 pounds 3 ounces when he was born
Reply

Loading...

why is it that this site never has answers just experiences
Reply

Loading...

Did you get a period or just spotting while on it? and Really bad cramps.
Reply

Loading...